Page 1 of 1 [ 2 posts ] 

aspikowy
Emu Egg
Emu Egg

Joined: 26 Dec 2023
Age: 31
Gender: Male
Posts: 5

26 Dec 2023, 3:26 pm

Hey, here diagnosed guy with delusional psychotic disorder and waiting for diagnosis that will confirm/reject autism spectrum disorder. I take olanzapine 10 mg, pernazine 25-25-100 mg, depakine chrono 500-0-1000 mg and seroxat 40 mg at the morning.

In general I have a good mood everyday, I have feelings and emotions, both good and bad but I'm completely unable to express and read any humour. Can complete lack of humour experience be related to the specifics of the psychotic spectrum disorder? Can it be caused by taken drugs? What can cause it?

Thanks



blitzkrieg
Veteran
Veteran

User avatar

Joined: 8 Jun 2011
Age: 35
Gender: Male
Posts: 15,136
Location: United Kingdom

26 Dec 2023, 4:53 pm

Psychiatric drugs and particularly those of the class you describe (anti-psychotics and the like) can cause emotional blunting which could be a factor in not being able to appropriately appreciate humour.

It isn't outside of the realms of possibility that the drug could be causing that, in short.